Higher order relations for a numerical semigroup
Journal de Théorie des Nombres de Bordeaux, Volume 3 (1991) no. 2, pp. 249-260.
@article{JTNB_1991__3_2_249_0,
     author = {A. Campillo and C. Marijuan},
     title = {Higher order relations for a numerical semigroup},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {249--260},
     publisher = {Universit\'e Bordeaux I},
     volume = {3},
     number = {2},
     year = {1991},
     doi = {10.5802/jtnb.50},
     zbl = {0818.20078},
     mrnumber = {1149797},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.50/}
}
TY  - JOUR
TI  - Higher order relations for a numerical semigroup
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 1991
DA  - 1991///
SP  - 249
EP  - 260
VL  - 3
IS  - 2
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.50/
UR  - https://zbmath.org/?q=an%3A0818.20078
UR  - https://www.ams.org/mathscinet-getitem?mr=1149797
UR  - https://doi.org/10.5802/jtnb.50
DO  - 10.5802/jtnb.50
LA  - en
ID  - JTNB_1991__3_2_249_0
ER  - 
%0 Journal Article
%T Higher order relations for a numerical semigroup
%J Journal de Théorie des Nombres de Bordeaux
%D 1991
%P 249-260
%V 3
%N 2
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.50
%R 10.5802/jtnb.50
%G en
%F JTNB_1991__3_2_249_0
A. Campillo; C. Marijuan. Higher order relations for a numerical semigroup. Journal de Théorie des Nombres de Bordeaux, Volume 3 (1991) no. 2, pp. 249-260. doi : 10.5802/jtnb.50. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.50/

[1] A. Azevedo, The Jacobian ideal of a plane algebroid curve, Ph. D. Thesis Purdue University (1967).

[2] J. Bertin and P. Carbonne, Semi-groups d'entiers et applications aux branches, J. of Algebra 49 (1977), 81-95. | MR: 568894 | Zbl: 0498.14016

[3] C. Delorme, Sous-monoïdes d'intersection complète de N, Ann. Scient. Ec. Norm. Sup. 9 (1976), 145-154. | EuDML: 81973 | Numdam | MR: 407038 | Zbl: 0325.20065

[4] H. Herzog, Generators and relations of abelian semigroups and semigroups rings, Manuscripta Math. 3 (1970), 175-193. | EuDML: 154017 | MR: 269762 | Zbl: 0211.33801

[5] H. Herzog and E. Kunz, Die Wertel halbgruppe eines lokalen rings der dimension 1, Sitz. Ber. Heidelberger Akad. d. Wissengeh 2 (1971), 27-67. | Zbl: 0212.06102

[6] E. Kunz, Über die klassification numerischer halbgruppen, Preprint Fak. für Math. der Universität Regensburg (1986), 1-81. | MR: 880864 | Zbl: 0618.14008

[7] C. Marijuán, Grafos asociados a un semigrupo numérico, In the proceedings of the II S B.W.A.G. Alxebra 54, Santiago de Compostela (1989). | MR: 1061167

[8] I.C. Rosales, Semigrupos numéricos, Ph. D. Thesis Universidad de Granada (1990).

Cited by Sources: